Product packaging for Aerius non-drowsy, 12-hour allergy + sinus tablets with desloratadine & pseudoephedrine

AERIUS® Dual Action 12 Hours

Available in 10 and 30 count sizes.


When plant pollen fills the air, you may find nasal congestion the most bothersome of all your seasonal allergies.

AERIUS® Dual Action 12 Hour combines the AERIUS® antihistamine multi-symptom allergy relief with the effect of a decongestant. It provides relief from symptoms associated with seasonal allergies with a specific extra action on nasal congestion for up to 12 hours.

With AERIUS® Dual Action 12 Hour, it’s all in one tablet.

AERIUS® Dual Action 12 Hour effectively relieves all of the following allergy symptoms: nasal congestion or stuffiness; sneezing; runny nose; itchy nose; itchy ears; itchy palate; itchy, burning, watery, red eyes.

Patients with high blood pressure, diabetes, glaucoma, and certain other conditions should consult a physician before taking any medication containing pseudoephedrine.

Back to Top